MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D SERIES 4 (MONOCLONAL BLEND); BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D SERIES 4 (MONOCLONAL BLEND); BLOOD GROUPING REAGENT
Catalog Number 0006412
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 10 mar 2017, which performed as expected.The immucor laboratory also tested a returned blood sample from the customer site on (b)(6) 2017 which yielded the expected rh (d) negative result outcomes, which included weak d testing, which confirmed the customers expected rh (d) negative findings.Immucor technical support used a remote electronic access method on 14 mar 2017 to assess the instrument test well image in question.The electronic file containing the result had already been archived, so the assessment could only be done when the archived disc was made available for viewing.It was determined that the instrument test well in question showed a half circle button shape where the button of red blood cells should be, and not the full circle button that would be expected.
 
Event or Problem Description
On (b)(6) 2017, a customer reported an unexpected positive result when using anti-d (monoclonal blend) series 4 on a galileo neo instrument, when tested on (b)(6) 2017.

Brand Name
ANTI-D SERIES 4 (MONOCLONAL BLEND)
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6402551
Report Number1034569-2017-00060
Device Sequence Number919366
Product Code KSZ
UDI-Device Identifier10888234000556
UDI-Public10888234000556
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date03/03/2018
Device Catalogue Number0006412
Device Lot Number504715
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1